Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Chord arc properties for constant mean curvature disks

William H Meeks, III and Giuseppe Tinaglia

Geometry & Topology 22 (2018) 305–322
Abstract

We prove a chord arc type bound for disks embedded in 3 with constant mean curvature that does not depend on the value of the mean curvature. This bound is inspired by and generalizes the weak chord arc bound of Colding and Minicozzi in Proposition 2.1 of Ann. of Math. 167 (2008) 211–243 for embedded minimal disks. Like in the minimal case, this chord arc bound is a fundamental tool for studying complete constant mean curvature surfaces embedded in 3 with finite topology or with positive injectivity radius.

Keywords
minimal surface, constant mean curvature, minimal lamination, positive injectivity radius, curvature estimates, one-sided curvature estimate, chord arc
Mathematical Subject Classification 2010
Primary: 53A10
Secondary: 49Q05, 53C42
References
Publication
Received: 4 November 2015
Revised: 12 March 2017
Accepted: 9 April 2017
Published: 31 October 2017
Proposed: Tobias H. Colding
Seconded: Bruce Kleiner, Gang Tian
Authors
William H Meeks, III
Department of Mathematics
University of Massachusetts
Amherst, MA
United States
Giuseppe Tinaglia
Department of Mathematics
King’s College London
London
United Kingdom